Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 289, Number 2

All articles in this issue are freely accessible.

Properties of center manifolds
Jan Sijbrand.
Trans. Amer. Math. Soc. 289 (1985), 431-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 783998
The typical structure of the sets ${x:f(x)=h(x)}$ for $f$ continuous and $h$ Lipschitz
Zygmunt Wójtowicz.
Trans. Amer. Math. Soc. 289 (1985), 471-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 783999
Fixed points and conjugacy classes of regular elliptic elements in $Sp(3,Z)$
Min King Eie and Chung Yuan Lin.
Trans. Amer. Math. Soc. 289 (1985), 485-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784000
The Cauchy integral, Calderón commutators, and conjugations of singular integrals in $R^{n}$
Margaret A. M. Murray.
Trans. Amer. Math. Soc. 289 (1985), 497-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784001
Quotients by $C^{∗}×C^{∗}$ actions
Andrzej Białynicki-Birula and Andrew John Sommese.
Trans. Amer. Math. Soc. 289 (1985), 519-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784002
On differential equations associated with Euler product expressions
Ian Knowles.
Trans. Amer. Math. Soc. 289 (1985), 545-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784003
Fractional integrals on weighted $H^{p}$ spaces
Angel E. Gatto, Cristian E. Gutiérrez and Richard L. Wheeden.
Trans. Amer. Math. Soc. 289 (1985), 575-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784004
Invariant regions for systems of conservation laws
David Hoff.
Trans. Amer. Math. Soc. 289 (1985), 591-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784005
Error bounds for Glimm difference approximations for scalar conservation laws
David Hoff and Joel Smoller.
Trans. Amer. Math. Soc. 289 (1985), 611-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784006
A kernel approach to the local solvability of the tangential Cauchy Riemann equations
A. Boggess and M.-C. Shaw.
Trans. Amer. Math. Soc. 289 (1985), 643-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784007
Convexity conditions and intersections with smooth functions
S. Agronsky, A. M. Bruckner, M. Laczkovich and D. Preiss.
Trans. Amer. Math. Soc. 289 (1985), 659-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784008
Six standard deviations suffice
Joel Spencer.
Trans. Amer. Math. Soc. 289 (1985), 679-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784009
Convolution equations in spaces of distributions with one-sided bounded support
R. Shambayati and Z. Zielezny.
Trans. Amer. Math. Soc. 289 (1985), 707-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784010
Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume
Peter D. Lax and Ralph S. Phillips.
Trans. Amer. Math. Soc. 289 (1985), 715-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784011
On the proper Steenrod homotopy groups, and proper embeddings of planes into $3$-manifolds
Matthew G. Brin and T. L. Thickstun.
Trans. Amer. Math. Soc. 289 (1985), 737-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784012
Obstruction theory and multiparameter Hopf bifurcation
Jorge Ize.
Trans. Amer. Math. Soc. 289 (1985), 757-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784013
Equivariant diffeomorphisms with simple recurrences on two-manifolds
W. de Melo, G. L. dos Reis and P. Mendes.
Trans. Amer. Math. Soc. 289 (1985), 793-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784014
Directed graphs and traveling waves
David Terman.
Trans. Amer. Math. Soc. 289 (1985), 809-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784015
Characteristic classes of transversely homogeneous foliations
Chal Benson and David B. Ellis.
Trans. Amer. Math. Soc. 289 (1985), 849-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784016